English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Integrable field theories from Poisson algebras

MPS-Authors
/persons/resource/persons20718

Theisen,  Stefan
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

PLB267-374.pdf
(Publisher version), 201KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Bordemann, M., Hoppe, J., & Theisen, S. (1991). Integrable field theories from Poisson algebras. Physics Letters B, 267(3), 374-376. doi:10.1016/0370-2693(91)90948-P.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5CB5-5
Abstract
New integrable 1 + 1 dimensional classical field theories are found that include infinite dimensional analogues of N-particle Toda-and Calogero-Moser systems, as well as non-relativistic theories with an interaction that is polynomial in the first (spatial) derivative of the field. The existence, as well as the involutivity, of an infinite set of independent conserved quantities follows most easily from a 2 + 1 dimensional Lax-pair which uses as its underlying infinite dimensional Lie algebra a Poisson algebra of functions in two variables.